Existence of stable hairy black holes in su(2) Einstein-Yang-Mills theory with a negative cosmological constant

Winstanley, E. orcid.org/0000-0001-8964-8142 (1999) Existence of stable hairy black holes in su(2) Einstein-Yang-Mills theory with a negative cosmological constant. Classical and Quantum Gravity, 16 (6). pp. 1963-1978. ISSN 0264-9381

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 1999 IOP Publishing. This is an author produced version of a paper subsequently published in Classical and Quantum Gravity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: STABILITY ANALYSIS; EQUATIONS; SOLITONS
Dates:
  • Published: June 1999
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2016 11:38
Last Modified: 14 Apr 2017 02:01
Published Version: http://dx.doi.org/10.1088/0264-9381/16/6/325
Status: Published
Publisher: IOP Publishing
Refereed: Yes
Identification Number: https://doi.org/10.1088/0264-9381/16/6/325

Share / Export

Statistics